Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2012, Article ID 521750, 38 pages
Review Article

Generalized Multiparameters Fractional Variational Calculus

Mechanical Engineering and Energy Processes, Southern Illinois University, Carbondale, IL 62901, USA

Received 2 April 2012; Accepted 8 August 2012

Academic Editor: Fawang Liu

Copyright © 2012 Om Prakash Agrawal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Om Prakash Agrawal, “Generalized Multiparameters Fractional Variational Calculus,” International Journal of Differential Equations, vol. 2012, Article ID 521750, 38 pages, 2012.